# SDR DALA1105410691

- Difficulty date: January 13, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 43,603 hours, 19,062 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1712 Rbl 15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT FLOOR DECK PLATE EXISTING DOUBLER CORRODED STA 1712-1718, RBL 15-26.   REPLACED DOUBLER DURING HMV, ON NON ROUTINE CARD 163532.
